Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Using lobate GM tube. Have redness and bumps on skin. Is this treatment right?

hellow sir, i m 23 yeras old and was using lobate GM tube since last 13 years, a very liitle quantity daily after the bath. i was habitual of that because when i stop it for 2-3 days i found redness and red small bumps on my face... before 3 months i went to a skin docter she said that my skin becomes paper thin due to using lobate for a long time,,, she started my treatment, now for last three months i am taking different kind of medicines daily such as cetaphil for mouth wash and deramdew aloe lotion, flutivate cream, zitcare capsule and many more.... in the starting of treatment befor 3 months, my skin went for its last stage and whole layer of it has removed than a new skin come that was so soft and so clear but now from last 10 days its agin being irriating and redness acquired while my medicines is continue but some dosase do light by docter,,, Please tell me that on this new skin do i have to bear that same problen of redness and irritation.. i m so much suffering and wants a clear and irritaion free skin.. Please suggest that i m taking the right treatment...or my skin is still paper thin...??
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  1255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
hi dear, u were using a super potent steroid for last 13 years. this has totally damaged ur skin. paper thinning called as atrophy and redness are common side effects of this. now what ur doctor has prescribed is just moisturisers to help ur skin regain its strength. so continue with that. dont worry much u ll be fine but it ll take atleast few months, thank u
Answered: Mon, 7 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor